# SDR DL757090175

- Difficulty date: February 6, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 75,592 hours, 39,130 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: U83B
- Part serial: D0195
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

RIGHT THROTTLE THRUST LEVER STOPPED HARD AND WOULD NOT GET TO TAKEOFF POWER.  FOUND RIGHT THROTTLE PHYSICALLY STUCK AS IF HITTING A STOP INSP THROTTLE QUADRANT AREA ABOVE AND BELOW THROTTLES NO BINDING AREAS NOTED FREED THROTTLE WITH LIGHT FORCE PERFORMED MCDP TEST 2 AND 10 CHKS NML.  CYCLED THROTTLES NUMEROUS TIMES COULD NOT DUPLICATE.  SUSPECT THRUST REVERSER INTERLOCK ACTUATOR.  REMOVED AND REPLACED RT THRUST REVERSER INTERLOCK ACTUATOR PER AMM CLOSED C/B'S PERFORMED MCDP TEST 2 AND 10 OPS GOOD.  PERFORMED VISUAL INSPECTION OF THROTTLE QUADRANT CHKS  GOOD.
